# SDR A6WA200740364

- Difficulty date: July 9, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLE NR 2,  (510AB) WS 12.245 HAS PITTING AT IB AND OB ENDS APPROX .005 INCH DEEP LOCATED IN NON-CRITICAL AREA.   (K)  MAINTENANCE REMOVED PITTING, NDT, ROTO-PEENED AND PROTECTIVE TREATED.  (M)
